| Imprint: | 423 |
| Shape: | C48345 |
| Color: | C48332 |
| Ingredients: | Ibuprofen; Pseudoephedrine |
| Size: | 14.00 |
| Score: | 1 |
| Rxtty: | SCD |
| Author: | Premier Value |
| Inactive Ingredients: | ACACIA / CALCIUM CARBONATE / CARNAUBA WAX / STARCH, CORN / CROSCARMELLOSE SODIUM / CROSPOVIDONE / FD&C BLUE NO. 2 / FD&C RED NO. 40 / FD&C YELLOW NO. 6 / GELATIN / GUAR GUM / TRISTEARIN / HYDROXYPROPYL CELLULOSE / FERROSOFERRIC OXIDE / KAOLIN / POWDERED CELLULOSE / POVIDONE / STARCH, PREGELATINIZED CORN / PROPYLENE GLYCOL / SHELLAC / SILICON DIOXIDE / SODIUM BENZOATE / SUCROSE / TALC / TITANIUM DIOXIDE / WHITE WAX / POLYETHYLENE GLYCOLS> |
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)
acacia, calcium carbonate, carnauba wax, confectioner's sugar, corn starch, croscarmellose sodium, crospovidone, FD&C Blue no. 2 Aluminum Lake, FD&C Red no. 40 Aluminum Lake, FD&C Yellow no. 6 Aluminum Lake, gelatin, guar gum, hydrogenated vegetable oil, hydroxypropyl cellulose, iron oxide black, kaolin, polyethylene glycol, powdered cellulose, povidone, pregelatinized starch, propylene glycol, shellac, silicon dioxide, sodium benzoate, sucrose, talc, titanium dioxide, white wax
*Compare to the active ingredients
of Advil® Cold & Sinus
Non-Drowsy
See New Warnings Information
Premier
Value ®
Ibuprofen and Pseudoephedrine
HCl Tablets, USP
Ibuprofen Cold & Sinus
Ibuprofen, USP 200 mg – Pain Reliever/ Fever Reducer (NSAID)*
Pseudoephedrine HCl, USP 30 mg – Nasal Decongestant
✓Relieves Sinus Pressure, Nasal Congestion and Fever
*nonsteroidal anti-inflammatory drug
20
Coated Capletsâ€
(†Oval-Shaped Tablets)
INDEPENDENTLY TESTED
PV
SATISFACTION GUARANTEED

| IBUPROFEN AND PSEUDOEPHEDRINE HYDROCHLORIDEÂ
ibuprofen and pseudoephedrine hydrochloride tablet, sugar coated |
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||
| Labeler -Â Chain Drug Consortium, LLC. (101668460) |
| Registrant -Â Ranbaxy Pharmaceuticals Inc. (937890044) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| Ohm Laboratories Inc. | 184769029 | MANUFACTURE(68016-423) | |